# SDR ASAA2025110462589

- Difficulty date: November 4, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 70,079 hours, 20,914 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A812630
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT AFT OF DOOR TRANSITION/Z ANGLE, AT STA 500A HAS CORROSION MARKED. GROUNDED - YES. REMOVED CORROSION FROM FWD PIT AFT SHIELD IAW B737-800 SRM 53-30-15-1A-1, ORIGINAL THICKNESS 0.032 IAW B737-800 SRM 53-30-15-01-1, REMOVED 0.015, REMAINING THICKNESS IS 0.017 FOUND TO BE OUT LIMIT IAW B737-800 SRM 53-30-15-1A-1,  REMOVED AND REPLACED IAW B737-800 SRM 51-40-02, BOEING DWG 143A8126 REV: A.
